Atorvastatin-induced dermatomyositis


Oztas M. , Ugurlu S. , Aydin Ö.

RHEUMATOLOGY INTERNATIONAL, cilt.37, sa.7, ss.1217-1219, 2017 (SCI İndekslerine Giren Dergi) identifier identifier identifier

  • Yayın Türü: Makale / Tam Makale
  • Cilt numarası: 37 Konu: 7
  • Basım Tarihi: 2017
  • Doi Numarası: 10.1007/s00296-017-3658-9
  • Dergi Adı: RHEUMATOLOGY INTERNATIONAL
  • Sayfa Sayıları: ss.1217-1219

Özet

A 49-year-old man with no previous history of musculoskeletal or cutaneous problems who had a myocardial infarction (MI) was treated with atorvastatin, prasugrel, enoxaparine, and diltiazem following percutaneous coronary intervention. He was referred to our rheumatology outpatient clinic for rash and papules on the knuckles, face, and neck, as well as proximal muscle weakness. In the physical examination, a reddish rash on the face and Gottron's papules on the knuckles were detected. The skin biopsy performed indicated interface dermatitis with hydropic degeneration of basal keratinocytes, supporting the clinical impression of dermatomyositis. He was started on prednisolone 1 mg/kg/day. After 30 days of prednisolone therapy, all symptoms disappeared.